# SDR REXA2020042300527

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT SIDE RAIL SECTION FS847+16 TO FS913, FS913 TO FS969 LH SIDE RAIL AT PASSENGER CABIN. (SM) (CPAX) (TCI 53-20-301)
SEAT SIDE RAIL SECTION FS847+16 TO FS913, FS913 TO FS969 LH SIDE RAIL AT PASSENGER CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12.
